Skip to Main content
Number of documents


Marie Doumic Jauffret - Curriculum Vitae


Journal articles3 documents

  • Marie Doumic, Marc Hoffmann, Nathalie Krell, Lydia Robert. Statistical estimation of a growth-fragmentation model observed on a genealogical tree. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2015, 21 (3), pp.1760-1799. ⟨10.3150/14-BEJ623⟩. ⟨hal-01102799⟩
  • Vincent Calvez, Marie Doumic-Jauffret, Pierre Gabriel. Self-similarity in a General Aggregation-Fragmentation Problem ; Application to Fitness Analysis. Journal de Mathématiques Pures et Appliquées, Elsevier, 2012, 98 (1), pp.1-27. ⟨10.1016/j.matpur.2012.01.004⟩. ⟨hal-00539279v2⟩
  • Marie Doumic, Thierry Goudon, Thomas Lepoutre. Scaling limit of a discrete prion dynamics model. Communications in Mathematical Sciences, International Press, 2009, 7 (4), ⟨10.4310/CMS.2009.v7.n4.a3⟩. ⟨inria-00403914⟩